# SDR SWAA2020031642494

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS M1675 AND M1673 INOP         REMOVED AND REPLACED EMER BATT PACK M1673 AND EMER BATT PACK + POWER SUPPLY M1675 IAW AMM 33-51-06-960-805, AMM 33-51-06-960-806. PERFORMED EMERGENCY LIGHTS OPS CHECK FOR M1675 AND M1673, CHECKS GOOD IAW AMM 33-51-06-960-806 STEP 5.E.4 AND AMM 33-51-06-960-805 STEP 4.D.5
